Pain Channel
Topics & Medications
Quicklinks
Related Channels

Fentanyl Overdose Treatment

Because an overdose of fentanyl (Abstral®, Actiq®, Duragesic®, Fentora®, Lazanda®, Onsolis®, Subsys®) can be dangerous, it is very important that you seek immediate medical attention if you believe that you or someone else may have taken too much fentanyl.
 
Early treatment after a fentanyl overdose is essential. If the overdose was recent, a healthcare provider may administer activated charcoal or "pump the stomach." In some cases, an antidote may be given to help counteract the overdose effects. Treatment will also involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
 
(For more information about possible treatment options, click Fentanyl Overdose. This article also outlines possible signs of an overdose on this drug.)
8 Frequent Pain Syndromes
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.